# SDR SWAA2021051771684

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 30,421 hours, 13,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Overwing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LIGNT INOP / RELAMPED RH FWD EMERGENCY OVERWING LIGHT REF AMM 33-51-04
